n-linear weakly Heyting algebras. Celani, S. A. Math. Log. Q., 52(4):404-416, 2006.
n-linear weakly Heyting algebras. [link]Link  n-linear weakly Heyting algebras. [link]Paper  bibtex   
@article{journals/mlq/Celani06,
  added-at = {2007-01-30T00:00:00.000+0100},
  author = {Celani, Sergio A.},
  biburl = {http://www.bibsonomy.org/bibtex/2a1e4c00000b55e4934e715898c307329/dblp},
  date = {2007-01-30},
  description = {dblp},
  ee = {http://dx.doi.org/10.1002/malq.200510041},
  interhash = {6f4a19ef4105ed3dea587265695ee231},
  intrahash = {a1e4c00000b55e4934e715898c307329},
  journal = {Math. Log. Q.},
  keywords = {dblp},
  number = 4,
  pages = {404-416},
  timestamp = {2007-02-07T11:16:10.000+0100},
  title = {n-linear weakly Heyting algebras.},
  url = {http://dblp.uni-trier.de/db/journals/mlq/mlq52.html#Celani06},
  volume = 52,
  year = 2006
}
Downloads: 0